| Catalog Number |
303367 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported the pin disengaged, and blue plastic piece remains sticking out of the vial.Description: reported issue: upon drawing up medications with the new dispensing pin (bd vial access cannula) i was unable to withdraw all the medication, or it leaked around pin.When pulling back to get the liquid at the bottom of the vial the pin disengaged, and blue plastic piece remains sticking out of the vial.This causes either less medication to be drawn up, or nurses are starting to use regular needles to draw up medications.I had to use a needle to draw up the heparin this morning.This is going to cause an increase in needle stick injuries if we do not obtain the dispensing pins we originally had a month ago.No patient harm.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4).Follow up.It was reported the cannula was unable to withdraw all the medication, or it leaked around the pin, and when pulling back to get the liquid at the bottom of the vial the pin disengaged.Our quality team has completed a device history record review for material number 303367 and lot number 5241726.The review did not identify any abnormalities during the production process that could have contributed to the defect, and all quality tests were within specification.Due to the unavailability of a sample for return, a comprehensive sample investigation could not be conducted.Consequently, the exact cause of this incident remains undetermined.Should you encounter any further issues with our product, we would appreciate the opportunity to perform a detailed analysis.At this time, no further action is deemed necessary.